Hypercomplex Representations of the Heisenberg Group and Mechanics

Kisil, VV orcid.org/0000-0002-6593-6147 (2012) Hypercomplex Representations of the Heisenberg Group and Mechanics. International Journal of Theoretical Physics, 51 (3). pp. 964-984. ISSN 0020-7748

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Springer Science+Business Media, LLC, 2011.This is an author produced version of a article, published in International Journal of Theoretical Physics. Uploaded in accordance with the publisher's self-archiving policy.This is a post-peer-review, pre-copyedit version of an article published in International Journal of Theoretical Physics. The final authenticated version is available online at: https://doi.org/10.1007/s10773-011-0970-0
Keywords: Heisenberg group; Kirillov’s method of orbits; Geometric quantisation; Quantum mechanics; Classical mechanics; Planck constant; Dual numbers; Double numbers; Hypercomplex; Jet spaces; Hyperbolic mechanics; Interference; Segal–Bargmann representation; Schrödinger representation; Dynamics equation; Harmonic and unharmonic oscillator; Contextual probability; PT -symmetric Hamiltonian
Dates:
  • Published: March 2012
  • Accepted: 29 September 2011
  • Published (online): 15 October 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 May 2019 08:52
Last Modified: 14 May 2019 08:52
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10773-011-0970-0

Share / Export

Statistics